MAUDE Adverse Event Report: GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 18-19-20; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

GYRUS ACMI, INC. EZDILATE BALLOON DILATOR (WG) 18-19-20; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number BD-410X-2055
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
An olympus representative contacted the olympus technical assistance center (tac), to report 2 balloons popped in the patient and were removed without an additional procedure.There were no reports of patient harm associated with this event.
 
Additional Manufacturer Narrative
In speaking with olympus technical assistance center (tac), no troubleshooting was performed and the product was not returned.The investigation is ongoing.If additional information becomes available, this report will be supplemented accordingly.The following medwatch reports are related: patient identifiers (b)(6)(b)(4) and (b)(6) ((b)(4) , this complaint).
 
Additional Manufacturer Narrative
This report is to add h4, which was inadvertently left out of the first supplemental report.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and because the subject device was not returned, the reported event could not be confirmed and the root cause was unable to be determined.The balloon may be damaged during insertion or retrieval either through scrapping or gouging when passing through the endoscope or on staples, if present, in the patient¿s intestine.This may cause it to rupture.Olympus will continue to monitor field performance for this device.

Brand Name
EZDILATE BALLOON DILATOR (WG) 18-19-20
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
9600 louisiana avenue north
brooklyn park, MN 55445
5082077661
MDR Report Key15776151
Report Number3005975494-2022-00061
Device Sequence Number12414896
Product Code FGE
UDI-Device Identifier00821925033276
UDI-Public00821925033276
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-2055
Device Lot Number309774
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer02/13/2023
03/08/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date03/08/2023
03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown